MAUDE Adverse Event Report: STRYKER GMBH RADIAL HEAD IMPLANT #2 (STERILE PACKED); ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS

STRYKER GMBH RADIAL HEAD IMPLANT #2 (STERILE PACKED); ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS
Catalog Number RHAH2
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device remains implanted.
 
Event or Problem Description
Due to the alert sent out by mhra doctor review the patient who had an rhead implanted two years ago the patient in question had primary surgery for a fracture, has not been revised, her activity level is medium.There is bone resorption around the head of the radial head implant but not around the implant stem.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event, operative reports, as well as the pre- and post- operative x-rays must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
RADIAL HEAD IMPLANT #2 (STERILE PACKED)
Common Device Name
ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8457269
Report Number0008031020-2019-00327
Device Sequence Number13539387
Product Code KWI
UDI-Device Identifier00886385024660
UDI-Public00886385024660
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K002644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2020
Device Catalogue NumberRHAH2
Device Lot Number25206501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR